MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10802688
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite gravity set was occluded.The following information was provided by the initial reporter: so, we have had 2 of these iv tubings fail us after being attached to the patient.We are able to prime the tubing initially, but once it is hooked to the iv it will not flow.We have checked for kinks, opened the release valve and had no success.We even tried switching out the iv bag.Finally, we switched out the tubing for another set and it worked.# of occurrences: 2.Additional information received from the customer: can you please provide an exact date of event in format mm-dd-yyyy? (b)(6) 2026.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.1st occurrence: when the fluid would not flow through the initial iv the nurse restarted the iv thinking that the iv was bad, but then she realized it was the tubing that failed so this patient had a second poke unnecessarily.2nd occurrence: the procedure was delayed 5 minutes when the nurse had to troubleshoot why the fluid wasn¿t flowing.It also made the patient more anxious in an already vulnerable situation.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD ALARIS SMARTSITE GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25494227
Report Number9616066-2026-01554
Device Sequence Number10516285
Product Code FPA
UDI-Device Identifier10885403234439
UDI-Public(01)10885403234439(11)260213(17)290212(10)26025411
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10802688
Device Lot Number26025411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown